# SDR SWIA202161112

- Difficulty date: August 5, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON RH FLOOR SILL FS280-FS319.70 (MARKED)     (C-CHECK RO 9/21/2021)    REPLACED RH FLOOR SILL FROM FS280 - FS319. REF CRJ700 SRM 51-42-06-001-001-A01, REF CRJ700 SRM 51-42-13-001-001-S01, REF CRJ700 SRM 51-42-21-001-001-A01 & DWG SH670-32170 REV V. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
